MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMORAL POSTERIOR AUGMENT CEMENTED SIZE 9, 9+ 10 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEMORAL POSTERIOR AUGMENT CEMENTED SIZE 9, 9+ 10 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient began to have knee pain after an unknown injury, approximately three years post implantation.Patient was prescribed anti-inflammatories, ice, and home exercises program for quad strengthening.All implants remain in place and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products(reported).42504606611 persona femur cemented plus left size 9+ lot# 64683471.42556806615 persona femoral posterior augment cemented size 9, 9+ 15mm lot# 64617984.42556606605 persona femoral distal augment cemented size 9, 9+ 5mm lot# 64664216.42560613515 persona stem ext 6mm offset splined uncemented 15mm dia 135mm l lot# 64695870.42542007501 persona tibia fixed cemented left size f lot# 64495996.42512800724 persona articular surface fixed bearing (cck) left 24mm lot# 64559524.42560613515 persona stem ext 6mm offset splined uncemented 15mm dia 135mm l lot# 64695870.
 
Additional Manufacturer Narrative
Upon receiving additional information, it was determined that the part referenced should not have been reported as it was not believed to have contributed to or caused the event.The initial report should be voided.
 
Event or Problem Description
No additional information to report.

Brand Name
PERSONA FEMORAL POSTERIOR AUGMENT CEMENTED SIZE 9, 9+ 10 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19566864
Report Number0001822565-2024-02045
Device Sequence Number20573874
Product Code JWH
UDI-Device Identifier00889024557000
UDI-Public(01)00889024557000(17)291231(10)64624151
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42556806610
Device Lot Number64624151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite